# SDR SWAA2023082384706

- Difficulty date: August 2, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB L/E PANEL RIB # 3 CRACK.<[01] REMOVED AND REPLACED RH HORIZONTAL STAB L/E RIB # 3 AS PER SRM 51-40-02-0G-0 AND DWG 186A1001;[02] VERIFIED RH HORIZONTAL STAB L/E RIB # 3 REPLACEMENT.
